You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Corrigenda: Efficiency of the Sample Mean when Residuals Follow a First- Order Stationary Markoff Process

John S. Chipman, Koteswara Rao Kadiyala, Albert Madansky and John W. Pratt
Journal of the American Statistical Association
Vol. 64, No. 328 (Dec., 1969), p. 1700
DOI: 10.2307/2286134
Stable URL:
Page Count: 1
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page